# SDR UIEA2018040300527

- Difficulty date: April 3, 2018
- Submitted: April 4, 2018
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 85,287 hours, 18,110 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Warning Light
- Condition: False Activation
- Location: Fuel Valve
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE FUEL VALVE EICAS MESSAGE AND ASSOCIATED ANNUNCIATOR LIGHT.   CYCLE THE RIGHT ENGINE FUEL CUTOFF SWITCH SPAR VALVE AND THE LIGHT EXTINGUISHED. TROUBLESHOT IAW FIM 28-22-13.  NO FAULTS NOTED.  SPAR VALVE INDICATION OPS CHECKED NORMAL.
